# SDR VNAA202107019996

- Difficulty date: July 1, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 37,454 hours, 36,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Condition: Corroded
- Location: Bs 477-581 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SEAT AT RBL 9 FROM FS 477.0 TO FS 581 IS CORRODED (TRACK). INSTALLED NEW SERVICEABLE SEAT TRACK AT RBL 9 BETWEEN FS 477.0 TO 581 IAW CRJ 700 AMM 53-00-49-400-801-A03.
